# SDR FDEA201304010700

- Difficulty date: April 1, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 51,750 hours, 16,973 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N51094
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 1661, UPPER SIDE OF "I" STRUCTURE, UNDERSIDE ESPECIALLY ON THE SCREW HOLE AREA FOUND CORRODED.   REPAIRED IAW EA 757-5365-08-E2154.
